International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 110 | Views: 147

Research Paper | Mathematics | India | Volume 6 Issue 12, December 2017

Some Results on Invariant Submanifolds in an Indefinite Trans-Sasakian Manifold-II

Nanditha S Matad

Abstract: The purpose of this paper is to study invariant submanifolds in an indefinite trans-Sasakian manifold. Necessary and sufficient conditions are given on a submanifold of a indefinite trans- Sasakian manifold to be invariant and invariant case is considered. In this case further properties and some theorems are given related to an invariant sub manifolds in a indefinite trans- Sasakian manifold.

Keywords: Indefinite Trans-Sasakian manifold, Invariant submanifold, Covariant differentiation

Edition: Volume 6 Issue 12, December 2017,

Pages: 1684 - 1686

How to Download this Article?

Type Your Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait